RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 1, Pages 93–100 (Mi mz4814)  

This article is cited in 3 scientific papers (total in 3 papers)

A multiplicative normal functor is a power functor

M. M. Zarichnyi


Full text: PDF file (678 kB)

English version:
Mathematical Notes, 1987, 41:1, 58–61

Bibliographic databases:

UDC: 515.1
Received: 14.01.1986

Citation: M. M. Zarichnyi, “A multiplicative normal functor is a power functor”, Mat. Zametki, 41:1 (1987), 93–100; Math. Notes, 41:1 (1987), 58–61

Citation in format AMSBIB
\Bibitem{Zar87}
\by M.~M.~Zarichnyi
\paper A multiplicative normal functor is a power functor
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 1
\pages 93--100
\mathnet{http://mi.mathnet.ru/mz4814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=886172}
\zmath{https://zbmath.org/?q=an:0624.54008}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 1
\pages 58--61
\crossref{https://doi.org/10.1007/BF01159531}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K217100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz4814
  • http://mi.mathnet.ru/eng/mz/v41/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Zarichnyi, “Absolute extensors and the geometry of multiplication of monads in the category of compacta”, Math. USSR-Sb., 74:1 (1993), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. M. Zarichnyi, T. N. Radul, “Monads in the category of compacta”, Russian Math. Surveys, 50:3 (1995), 549–574  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. O. R. Nykyforchyn, D. Repovš, “Liftings of normal functors in the category of compacta to categories of topological algebra and analysis”, Siberian Math. J., 54:5 (2013), 871–882  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019